Common Fixed Point Theorems in Metric Spaces with Applications

Authors

  • Pushpendra Semwal Doon University, Dehradun

DOI:

https://doi.org/10.29020/nybg.ejpam.v11i4.3298

Keywords:

common fixed point, asymptotically continuous, weakly compatible mapping

Abstract

In this paper we investigate the existence and uniqueness of common ï¬xed point theorems for certain contractive type of mappings. As an application the existence and uniqueness of common solutions for a system of functional equations arising in dynamic programming are discuss by using the our results.

Author Biography

Pushpendra Semwal, Doon University, Dehradun

Downloads

How to Cite

Semwal, P. (2018). Common Fixed Point Theorems in Metric Spaces with Applications. European Journal of Pure and Applied Mathematics, 11(4), 1177–1190. https://doi.org/10.29020/nybg.ejpam.v11i4.3298